Previous |  Up |  Next


polynomial cycles; finite rings
Let $R$ be a finite commutative ring with unity. We determine the set of all possible cycle lengths in the ring of polynomials with rational integral coefficients.
[1] P. J. Davis: Circulant Matrices. J. Wiley and Sons, NewYork-Chichester-Brisbane-Toronto, 1979. MR 0543191 | Zbl 0418.15017
[2] B. R.  McDonald: Finite Rings with Identity. M.  Dekker, New York, 1974. MR 0354768 | Zbl 0294.16012
[3] V.  Dubovský: Polynomial cycles. Master Thesis, Department of Mathematics, Faculty of Science, University of Ostrava, 2003. (Czech)
[4] F.  Halter-Koch and P.  Konečná: Polynomial cycles in finite extension fields. Mathematica Slovaca 52 (2002), 531–535. MR 1963443
[5] P.  Konečná: Polynomial orbits in direct sum of finite extension fields. Studia Universitatis “Babes-Bolyai” Mathematica, Vol.  XLVIII, June 2003, pp. 73–77. MR 2110317
[6] W. Narkiewicz: Polynomial Mappings. Lecture Notes in Mathematics Vol.  1600. Springer-Verlag, Berlin, 1995. MR 1367962
Partner of
EuDML logo